# SDR USAA2011121200014

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 37,413 hours, 13,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293110
- Part serial: C0503
- Condition: Deployed
- Location: R3 Door
- Part time: 25,678 hours, 1,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MAT CHECK - SAFETY PIN DID NOT ENGAGE R3 DOOR RESERVOIR OPERATION VALVE CAUSING SLIDE DEPLOYMENT WHEN DOOR OPENED.  REPLACED R3 DOOR SLIDE ASSEMBLY IAW A312 AMM 25-62-47-400.
